On the topology of curves III

A. Lelek; L. Mohler

Fundamenta Mathematicae (1971)

  • Volume: 71, Issue: 2, page 147-160
  • ISSN: 0016-2736

How to cite


Lelek, A., and Mohler, L.. "On the topology of curves III." Fundamenta Mathematicae 71.2 (1971): 147-160. <http://eudml.org/doc/214330>.

author = {Lelek, A., Mohler, L.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {147-160},
title = {On the topology of curves III},
url = {http://eudml.org/doc/214330},
volume = {71},
year = {1971},

AU - Lelek, A.
AU - Mohler, L.
TI - On the topology of curves III
JO - Fundamenta Mathematicae
PY - 1971
VL - 71
IS - 2
SP - 147
EP - 160
LA - eng
UR - http://eudml.org/doc/214330
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.